Avatar universal
IUD
I've recently noticed a few changes with my body since my Mirena IUD insertion. While in my fertile week I have noticed a great deal of vaginal discharge during sex. I have also noticed that when my boyfriend ejaculates inside me I get painful yet bearable cramps. This has never happened to me before after sex.
I have recently started my period and I have painful cramps, they feel as if my insides are burning. This is very unusual because I never get cramps, I've always had light and easy periods.  Could the changes be caused by the IUD? How long will these changes last?
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
For your symptoms, pelvic inflammatory disease should be ruled out. IUD’s are a common cause of pelvic inflammatory disease and it is an inflammation of female reproductive organs (uterus, ovary, etc) and caused by viral, fungal, parasitic or most often bacterial infections. You need to go for blood test, urine test, histopathological examination and Ultrasound Pelvis.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.







Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1472427714
Blank
KTowne commented on KTowne's status
5 hrs ago
Avatar universal
Blank
2093372 tn?1473261554
Blank
aiyanas_momma commented on photo
Sep 25
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources